Mathematical Logic Quarterly

Cover image for Mathematical Logic Quarterly

1984

Volume 30, Issue 32-34

Pages fmi–fmi, 499–532

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840303201

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. HOMOGENEOUS FORMS IN TWO ORDINAL VARIABLES (pages 505–508)

      John L. Hickman

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840303203

    2. COMPLETE SECOND ORDER SPECTRA (pages 509–524)

      Bruno Scarpellini

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840303204

    3. A COMPLETENESS RESULT FOR FIXED-POINT ALGEBRAS (pages 525–532)

      Franco Montagna

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19840303205

SEARCH

SEARCH BY CITATION